Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 7, NWS Fort Worth, TX

April 23, 2010Leon County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 23, 2010, 6:04 PM CDT for Leon County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2010, 6:04 PM CDT (23:04 UTC)
Expired
Apr 23, 2010, 7:00 PM CDT
In force
56 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Leon County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:41 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
907 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WFUS54 KFWD 232304
TORFWD
TXC289-240000-
/O.NEW.KFWD.TO.W.0007.100423T2304Z-100424T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT FRI APR 23 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  LEON COUNTY IN NORTHEAST TEXAS...

* UNTIL 700 PM CDT

* AT 604 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
  DEVELOPING TORNADO 6 MILES WEST OF MARQUEZ...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  MARQUEZ BY 610 PM CDT...
  JEWETT BY 625 PM CDT...
  CENTERVILLE AND BUFFALO BY 640 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

&&

LAT...LON 3122 9574 3117 9574 3110 9628 3136 9632
      3160 9585 3161 9583 3155 9575 3154 9576
      3152 9573 3140 9568 3139 9569 3135 9566
TIME...MOT...LOC 2304Z 251DEG 30KT 3122 9632

$$


92
4 follow-up statements
423 
WWUS54 KFWD 232321
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT FRI APR 23 2010

TXC289-240000-
/O.CON.KFWD.TO.W.0007.000000T0000Z-100424T0000Z/
LEON TX-
621 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR LEON
COUNTY...

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED JUST SOUTH OF 
MARQUEZ...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  JEWETT BY 630 PM CDT...
  LEONA AND BUFFALO BY 640 PM CDT...
  CENTERVILLE BY 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL UP TO BASEBALL SIZE AND 
DAMAGING WINDS ARE LIKELY WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

&&

LAT...LON 3122 9574 3117 9574 3110 9628 3136 9632
      3160 9585 3161 9583 3155 9575 3154 9576
      3152 9573 3140 9568 3139 9569 3135 9566
TIME...MOT...LOC 2320Z 253DEG 28KT 3123 9619

$$


82/JLD
390 
WWUS54 KFWD 232339
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT FRI APR 23 2010

TXC289-240000-
/O.CON.KFWD.TO.W.0007.000000T0000Z-100424T0000Z/
LEON TX-
639 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR LEON
COUNTY...

AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES WEST OF
CENTERVILLE...MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  BUFFALO BY 645 PM CDT...
  CENTERVILLE BY 650 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

&&

LAT...LON 3122 9574 3120 9574 3114 9628 3136 9632
      3161 9583 3155 9575 3154 9576 3152 9573
      3150 9573 3148 9571 3147 9572 3135 9566
TIME...MOT...LOC 2339Z 254DEG 25KT 3126 9605

$$


82/JLD
054 
WWUS54 KFWD 232351
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT FRI APR 23 2010

TXC289-240000-
/O.CON.KFWD.TO.W.0007.000000T0000Z-100424T0000Z/
LEON TX-
651 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR LEON
COUNTY...

AT 651 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR CENTERVILLE...
MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

&&

LAT...LON 3122 9574 3120 9574 3116 9615 3143 9619
      3161 9583 3155 9575 3154 9576 3152 9573
      3148 9571 3147 9572 3140 9569 3139 9569
      3135 9566
TIME...MOT...LOC 2351Z 260DEG 34KT 3128 9593

$$


82/JLD
050 
WWUS54 KFWD 232359
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT FRI APR 23 2010

TXC289-240008-
/O.EXP.KFWD.TO.W.0007.000000T0000Z-100424T0000Z/
LEON TX-
659 PM CDT FRI APR 23 2010

...THE TORNADO WARNING FOR LEON COUNTY EXPIRES AT 700 PM CDT...

AT 658 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. 
THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM 
WARNING FOR HAIL UP TO GOLFBALLS REMAINS IN EFFECT FOR THE STORM 3 
MILES EAST OF CENTERVILLE.

LAT...LON 3122 9574 3120 9574 3116 9615 3143 9619
      3161 9583 3155 9575 3154 9576 3152 9573
      3148 9571 3147 9572 3140 9569 3139 9569
      3135 9566
TIME...MOT...LOC 2358Z 260DEG 36KT 3129 9584

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:49 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 23, 3:49 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT FRI APR 23 2010

.DISCUSSION...
AFTER SOME ANALYSIS TODAY...IT IS APPARENT OUR INFAMOUS DRY LINE
WOULD BE MORE APPROPRIATELY CLASSIFIED AS A WEAK COLD FRONT...BUT
THE END RESULT IS THAT IT SEPARATES TWO VERY DIFFERENT AIR MASSES.
LATEST OBJECTIVE ANALYSIS SHOWS MODERATE TO STRONG INSTABILITY
ACROSS THE EAST AND SOUTHEAST ZONES WITH CAPE NEARING 2000-3000
J/KG AND NEGLIGIBLE CIN. SUBSIDENCE IN THE WAKE OF THIS MORNING/S
SHORTWAVE AS WELL AS VERY STRONG WIND SHEAR HAS NOT ALLOWED THE
UNORGANIZED/WEAK THERMAL UPDRAFTS TO DEVELOP FULLY INTO STORMS.
HOWEVER THE ATMOSPHERE ON THE SYNOPTIC SCALE WILL BECOME
INCREASINGLY FAVORABLE FOR SEVERE CONVECTION THIS EVENING.

WATER VAPOR LOOP SHOWS STRONG SHORTWAVE NOW APPROACHING WEST TEXAS
AND LATEST VISIBLE INDICATES AN EXPANSION OF HIGH BASED CUMULUS TO
OUR WEST. THESE ARE CLEAR INDICATIONS THAT STRONG FORCING IS
HEADING THIS WAY...AND MODELS ARE IN GOOD AGREEMENT THAT LIFT
WILL BE MAXIMIZED ACROSS THE SOUTHERN CWA BETWEEN MIDNIGHT AND 6
AM. IN RESPONSE TO THE APPROACHING SHORTWAVE...THE COLD FRONT IS
EXPECTED TO RETREAT...WITH VERY RICH MOISTURE HEADING BACK TO THE
NORTHWEST THIS EVENING. NEARLY ALL 12Z MODELS HAVE LATCHED ONTO
THIS IDEA...BUT STILL THERE ARE CONCERNS ON JUST HOW FAR/FAST THE
FRONT WILL MAKE IT. OFTEN MODELS UNDERESTIMATE THE NORTHWARD PULL
AN APPROACHING SHORTWAVE TROUGH CAN HAVE ON A FRONT...AND FOR THIS
REASON HAVE BEEN MORE LIBERAL WITH THE NORTHERN EXTENT OF POPS.

STORM INITIATION AND TIMING IS RATHER DIFFICULT AS ISOLATED STORMS
MAY DEVELOP EARLY THIS EVENING IN SOUTHERN ZONES ALONG THE FRONT
WELL AHEAD OF THE MAIN UPPER FORCING. DO EXPECT STORMS TO RAPIDLY
BLOSSOM BY MIDNIGHT ACROSS THE SW COUNTIES AS STRONG LIFT COMES
IN CONTACT WITH THE MOIST/UNSTABLE AIR MASS RESIDING IN THE AREA.

THE COMBINATION OF 0-6KM BULK SHEAR OF OVER 75KT AND THE MODERATE
INSTABILITY WILL CREATE AN ENVIRONMENT VERY FAVORABLE FOR SEVERE
WEATHER...ESPECIALLY SOUTHEAST OF A GOLDTHWAITE TO DALLAS TO
BONHAM LINE. GIVEN THE STRONG DEEP LAYER SHEAR AND CAPE...VERY
LARGE HAIL WILL BE A PRIMARY THREAT. WIND DAMAGE MAY ALSO BECOME
A GREATER CONCERN IF STORMS CONGEAL INTO A MCS AS FORECAST BY
THE 4KM WRF. FORECAST LOW LEVEL SHEAR IS NOT IMPRESSIVE...BUT I DO
BELIEVE IT WILL STRENGTHEN QUITE A BIT DURING THE EVENING HOURS
AHEAD OF THE SHORTWAVE. IN ADDITION...THE LINGERING/RETREATING
FRONTAL BOUNDARY IN THE REGION TONIGHT WILL PROVIDE A SOURCE FOR
LOW LEVEL VORTICITY AND THUS THERE ARE ENOUGH INGREDIENTS IN PLACE
FOR A LEGITIMATE TORNADO CONCERN.

TONIGHTS FORECAST WILL BE VERY COMPLEX AND RAPIDLY EVOLVING...AND
THUS ADDITIONAL CHANGES TO THE SCOPE/COVERAGE/TYPE OF SEVERE WEATHER
ARE POSSIBLE AS MESOSCALE TRENDS BECOME APPARENT. EVEN THOUGH PARTS
OF THE METROPLEX ARE NOT OUTLOOKED FOR SEVERE WEATHER NOW...IT IS
NOT YET POSSIBLE TO SAY IT IS IN THE CLEAR.

JUST SOME LINGERING RAIN IS EXPECTED SATURDAY MORNING IN THE EAST
BUT RAPID CLEARING WILL OCCUR WITH GENERALLY SUNNY/DRY/BREEZY
CONDITIONS EXPECTED IN THE AFTERNOON. A WEAK FRONT WILL MOVE
THROUGH SUNDAY MORNING WITH CONTINUED NICE WEATHER INTO SUNDAY
NIGHT. YET ANOTHER FRONT AND SHORTWAVE DISTURBANCE WILL ARRIVE
MONDAY AFTERNOON. MODELS SHOW JUST ENOUGH MOISTURE FOR AFTERNOON
CONVECTION BUT GIVEN THE STRENGTH OF THE CAP AND THE LIMITED
MOISTURE RETURN WILL KEEP POPS AT 20...AND MAINLY OVER THE WEST
AND SOUTH ZONES. MORE PLEASANT AND SEASONABLE WEATHER WILL PREVAIL
TUESDAY AND WEDNESDAY BEFORE SOUTH WINDS AND INCREASING MOISTURE
ARRIVE THURSDAY. WILL CONTINUE WITH LOW POPS THU-FRI AS DRY LINE
AND NEXT UPPER TROUGH NUDGE CLOSER TO THE AREA.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  79  56  77  56 /  50  10   0   0  10
WACO, TX              59  80  53  79  53 /  80  10   0   0  10
PARIS, TX             60  75  52  71  50 /  70  50   0   0  10
DENTON, TX            54  78  51  77  51 /  40  10   0   0  10
MCKINNEY, TX          58  77  53  76  50 /  60  20   0   0  10
DALLAS, TX            59  79  57  78  57 /  60  20   0   0  10
TERRELL, TX           59  76  54  75  52 /  70  30   0   0  10
CORSICANA, TX         60  77  55  77  53 /  80  30   0   0  10
TEMPLE, TX            57  79  52  79  53 /  80  10   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 23, 3:15 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT FRI APR 23 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
315 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT AND EARLY SATURDAY
MORNING ACROSS MUCH OF NORTH TEXAS. THE THREAT FOR STRONG TO
SEVERE THUNDERSTORMS WILL BE HIGHEST ALONG AND EAST OF A LINE
FROM BONHAM TO DALLAS TO GOLDTHWAITE. LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL LEADING TO
LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY SEVERE STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE NEXT CHANCE FOR THUNDERSTORMS IN NORTH TEXAS WILL BE MONDAY
AFTERNOON AND EVENING...FOLLOWED BY ANOTHER CHANCE FOR
THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED TONIGHT ALONG AND
EAST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE.

82/JLD

In the hours before

Special weather statement, Apr 23, 4:56 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT FRI APR 23 2010

TXZ160-174-232230-
FALLS TX-MILAM TX-
456 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL FALLS COUNTY
  NORTH CENTRAL MILAM COUNTY

AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF CAMERON...MOVING NORTHEAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ROSEBUD.

DIME-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3109 9714 3131 9677 3113 9678 3111 9683
      3107 9682 3106 9679 3099 9679 3091 9702
TIME...MOT...LOC 2156Z 242DEG 23KT 3107 9693

92
Local storm report, Apr 23, 5:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT FRI APR 23 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             4 N CAMERON             30.91N  96.97W
04/23/2010  E2.50 INCH       MILAM              TX   TRAINED SPOTTER

            TENNIS BALL HAIL REPORTED NEAR INTERSECTION OF FM485 AT
            US77...4 MILES NORTH OF CAMERON.
Special weather statement, Apr 23, 6:02 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT FRI APR 23 2010

TXZ159-160-232330-
MCLENNAN TX-FALLS TX-
602 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN FALLS COUNTY
  EASTERN MCLENNAN COUNTY

CITIES IN THE PATH OF THIS STORM INCLUDE BEVERLY HILLS...
BRUCEVILLE-EDDY...GOLINDA...HEWITT...LORENA...MOODY...ROBINSON...WACO
AND WOODWAY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3120 9721 3121 9723 3128 9727 3127 9731
      3125 9734 3129 9737 3168 9719 3140 9689
      3117 9720
TIME...MOT...LOC 2302Z 204DEG 33KT 3128 9726

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:08 AM CDTSpecial Weather StatementFWDComanche, Eastland52 min
Apr 23, 2:10 AM CDTSpecial Weather StatementFWDYoung35 min
Apr 23, 3:15 AM CDTSpecial Weather StatementFWDPalo Pinto30 min
Apr 23, 3:28 AM CDTSpecial Weather StatementFWDErath32 min
Apr 23, 3:44 AM CDTSpecial Weather StatementFWDPalo Pinto, Parker31 min
Apr 23, 4:02 AM CDTSpecial Weather StatementFWDHood28 min
Apr 23, 4:14 AM CDTSpecial Weather StatementFWDWise31 min
Apr 23, 10:01 AM CDTSpecial Weather StatementFWDHopkins29 min
Apr 23, 4:56 PM CDTSpecial Weather StatementFWDFalls34 min
Apr 23, 5:00 PM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson60 min
Apr 23, 5:08 PM CDTSevere Thunderstorm WarningFWDBell67 min
Apr 23, 5:20 PM CDTSevere Thunderstorm WarningFWDMilam55 min
Apr 23, 5:29 PM CDTTornado WarningFWDMilam46 min
Apr 23, 5:36 PM CDTTornado WarningFWDFalls, Limestone, Robertson39 min
Apr 23, 6:00 PM CDTSevere Thunderstorm WarningFWDRobertson60 min
Apr 23, 6:02 PM CDTSpecial Weather StatementFWDMcLennan28 min
Apr 23, 6:06 PM CDTSevere Thunderstorm WarningFWDMcLennan30 min
Apr 23, 6:16 PM CDTTornado WarningFWDRobertson44 min
Apr 23, 6:53 PM CDTSpecial Weather StatementFWDFreestone22 min
Apr 23, 6:56 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson64 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.